# SDR SWAA2024080909411

- Difficulty date: July 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA 312 AND BETWEEN S-5L TO S-6L ON UPPER FWD CORNER THE FORWARD GALLEY SERVICE DOOR 841 AT PASSENGER CABIN 2024-415005. CORRECTED DESCRIPTION: CRACK FRAME STA 312 AND BETWEEN S-5L TO S-6L ON UPPER FWD CORNER THE FORWARD ENTRY DOOR 831 AT PASSENGER CABIN<[01] PERFORMED REPAIR WITH EA M-22-153-01244.;[02] PERFORMED REPAIR WITH EA M-22-153-01244.
